# SDR USAABB00053

- Difficulty date: April 16, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 8221033100
- Condition: Malfunctioned
- Location: Eicas
- Part time: 25,906 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 894 - EN ROUTE PHL-FRA, THE CREW RECEIVED THE EICAS MESSAGE R HYD SYSTEM MAINTENANCE.  SUBSEQUENTLY, ALSO RECEIVED THE EICAS MESSAGED LDG GEAR MONITOR AND EICAS DISAGREE.  THE FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RAN THE RIGHT ENIGNE AND COULD NOT DUPLICATE THE HYDRAULIC PROBLEM.  THE LEFT EICAS COMPUTER WAS REPLACED.  (M)
